BibTeX record journals/ijcm/SalamaE01

download as .bib file

@article{DBLP:journals/ijcm/SalamaE01,
  author       = {A. A. Salama and
                  David J. Evans},
  title        = {Fourth order scheme of exponential type for singularly perturbed volterra
                  integro-differential equations},
  journal      = {Int. J. Comput. Math.},
  volume       = {77},
  number       = {1},
  pages        = {153--164},
  year         = {2001},
  url          = {https://doi.org/10.1080/00207160108805058},
  doi          = {10.1080/00207160108805058},
  timestamp    = {Tue, 13 Mar 2018 14:43:50 +0100},
  biburl       = {https://dblp.org/rec/journals/ijcm/SalamaE01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics